# SDR ASAA2012122993575

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 23,859 hours, 7,416 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Part time: 10,918 hours, 10,082 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE LIGHT ILLUMINATED ON APU CONTROL PANEL.  ACCOMPLISHED APU BITE PROCEDURE IAW 49-60, TASK 801.  FOUND FAULT CODE 49-91227.  SERVICED APU OIL. MAINTENANCE LIGHT EXTINGUISHED.  APU LEAK & OPS CHECKED GOOD.  NO FAULTS DISPLAYED.  OK FOR SERVICE.
